# SDR CALA2014082892035

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 84,538 hours, 24,240 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CHORD HAS A CRACK AT THE RADIUS, BS 660 LBL 46.  REPAIRED MAIN CABIN FLOORBEAM UPPER CHORD IAW ECRA 5310-06181.
